# SDR TSAA20161202044

- Difficulty date: October 5, 2016
- Submitted: December 3, 2016
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 74,173 hours, 48,096 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON STRINGER S4L AT BS559. CRACK REPAIRED IAW SRM, REV 111, 53-00-03, FIGURE 201, REPAIR 4.
